New approach to twisted q-Bernoulli polynomials

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 550
  • Download : 560
By using the theory of basic hypergeometric series, we present some formulas for q-consecutive integers, and we find certain new identities for twisted q-Bernoulli polynomials and q-consecutive integers (Simsek in Adv. Stud. Contemp. Math. 16(2): 251-278, 2008).
Publisher
SPRINGER INTERNATIONAL PUBLISHING AG
Issue Date
2013-11
Language
English
Article Type
Article
Keywords

EULER NUMBERS; SUMS; POWERS

Citation

ADVANCES IN DIFFERENCE EQUATIONS, no.298, pp.1 - 21

ISSN
1687-1847
DOI
10.1186/1687-1847-2013-298
URI
http://hdl.handle.net/10203/189956
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
000328115000017.pdf(922.5 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0